MAUDE Adverse Event Report: MERIT MEDICAL MANUFACTURING IMPRESS. BRAIDED CATHETER; PERIPHERAL CATHETERS

MERIT MEDICAL MANUFACTURING IMPRESS. BRAIDED CATHETER; PERIPHERAL CATHETERS
Catalog Number 410035SIM1
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The account alleges that during a peripheral vascular intervention, the catheter tip detached within the patient's lower periphery.The physician had acquired vascular access and during catheter manipulations within the ivc the catheter detached.The physician was able to successfully externalized the foreign body from the patient thus liberating the vessel.No additional patient consequences to report.
 
Additional Manufacturer Narrative
The account alleges that during a dvt procedure, while acquiring digital subtraction angiograms (dsa), the catheter tip detached.The physician had acquired venous access.During catheter manipulations within the patient's inferior vena cava (ivc) the catheter tip detached and started to migrate.The physician was able to successfully externalized the foreign body from the patient thus liberating the vessel.No additional patient consequences to report.

Brand Name
IMPRESS. BRAIDED CATHETER
Common Device Name
PERIPHERAL CATHETERS
Manufacturer (Section D)
MERIT MEDICAL MANUFACTURING
14646 kirby dr
houston TX 77047
Manufacturer (Section G)
MERIT MEDICAL MANUFACTURING
14646 kirby dr
houston TX 77047
Manufacturer Contact
bryson heaton bsn,rn.
1600 merit parkway
8012084662
MDR Report Key14501644
Report Number3010665433-2022-00050
Device Sequence Number5124216
Product Code DQO
UDI-Device Identifier00884450018897
UDI-Public884450018897
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K053171
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/06/2023
Device Catalogue Number410035SIM1
Device Lot NumberE1752796
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2022
Initial Report FDA Received Date05/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INTERVENTIONAL GUIDEWIRE
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown